# SDR USAA2015032500010

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 212 hours, 81 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11202
- Condition: Low Pressure
- Location: L4 Door
- Part time: 215 hours, 82 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER CYLINDER NOT WITHIN GREEN BAND.  SERVICED L4 DOOR DAMPER CYLINDER IAW AMM 52-22-00-14-002-A.
